# SDR 2025FA0000083

- Difficulty date: January 24, 2025
- Submitted: February 4, 2025
- Operation: General aviation
- Aircraft: N390HA
- Make and model: Airbus A330201
- Aircraft serial: 1389
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5327642420200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK FR 25.5-FR37.5 Y450 CORRODED AT FR34-FR35 FR37.1 DURING SCHEDULED MAINTENANCE INSPECTION.
